Red devil side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Nesia
New Member


Date Joined Jul 2010
Total Posts : 1
   Posted 7/31/2010 6:50 PM (GMT -7)   
Hi

My dad has been diagnozed with Thymoma cancer and they could not remove it via surgery. He started his first round of chemo this past monday, tuesday and wednesday. He was fine until Friday. Today he said it feels if he is on fire from the inside and then starts to get cold.

Anyone got this from the red devil chemo?

barkyboys
Veteran Member


Date Joined Jul 2003
Total Posts : 1564
   Posted 7/31/2010 8:06 PM (GMT -7)   
I guess you are talking about Adriamycin, which is red. It is a pretty potent chemo drug. I would call the oncologist just to be on the safe side. I it were a woman, I'd say "hot flashes," but since it is your dad... Sorry, but I don't remember feeling that way from the Adria.

Good luck to your dad! Hope he is able to kick this.

Hugs...
BEV
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 11:06 AM (GMT -7)
There are a total of 2,733,559 posts in 301,134 threads.
View Active Threads


Who's Online
This forum has 151272 registered members. Please welcome our newest member, Toto'surprise.
330 Guest(s), 13 Registered Member(s) are currently online.  Details
BensonHill, Bololidat, Serenity Now, Tick41, mpost, jabele, pmm73, WORLD HEALING, Bobby Mac, Namie, peanut307, Traveler, iamamess


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer